# SDR FDEA201003180928

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 53,658 hours, 38,344 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Bs 390 S25l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR LOCATED AT STA 390 STR 25L REQUIRES EVALUATION IAW EO 7-5100-7-5005 PT1.  EVALUATION DETERMINED THE EXISTING REPAIR REQUIRES REPLACEMENT.  REMOVED EXISTING REPAIR, FABRICATED NEW REPAIR DOUBLER USING 2024T-3 .056, PO 7178367 DIMS 13.5" X 11", FABRICATED STRAP REPAIR USING 2024T-3 .040 PO NR 9009035 DIMS 11" X 1" AND   INSTALLED IAW SRM 51-30-2, 53-30-3 AND 51-10-2.
